# SDR C2XA03TY033

- Difficulty date: March 13, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: N16911
- Make and model: Emb EMB-145LR
- Aircraft serial: 145446
- Aircraft time: 4,171 hours, 3,215 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Support
- Part number: 14522459003
- Part serial: NA
- Condition: Corroded
- Location: Floor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 1C INSPECTION THE TOP CAP ANGLE BEAM WAS CORRODED.MAINT.REPLACED RAMP ANGLE BEAM FOR TOP CAP IAW EMB 135/145 SRM 51-40-02. ALL WORK WAS ACCOMPLISHED AND WILL BE REL. UPON COMPLETION OF ALL WORK.
